Geometriae Dedicata

, Volume 118, Issue 1, pp 229–244

Constant Gaussian Curvature Surfaces with Parallel Mean Curvature Vector in Two-Dimensional Complex Space Forms

Article

DOI: 10.1007/s10711-005-9038-8

Cite this article as:
Hirakawa, S. Geom Dedicata (2006) 118: 229. doi:10.1007/s10711-005-9038-8

Abstract

We classify constant Gaussian curvature surfaces with nonzero parallel mean curvature vector in two-dimensional complex space forms. As a result, we find new examples of such surfaces.

Mathematics Subject Classifications (2000)

53C42 

Keywords

parallel mean curvature vector complex space form constant Gaussian curvature 

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Mathematical InstituteTohoku UniversitySendaiJapan

Personalised recommendations